Symptoms of flareup after b12 injection?

Hi.

I had a b12 injection on Monday and this week I have had abdominal pain mostly around umbilical area feels very sore but also generally my tum is aching and I have long intense bowel cramps. Yesterday I gave in and took 2 budesonide which I haven't taken for just over 3 mths but my consultant said I would likely need to take for flareups.

I was diagnosed with terminal ileum crohn's just over a year ago but been ill for many years, also have functional gut disorder and biopsies have queried collagenous colitis although not diagnosed as further biopsies haven't found it despite having area of flatened mucosa in left colon.

I am deficient in b12 folates and vit d very low I also get treated for recurring iron deficiency anaemia with iron infusions as I have become unable to take oral vitamin supplements or antibiotics for quite a few years.

Probably left out things but am feeling so tired and in pain also have dreadfully poor concentration and have to go long periods without eating due to the pain.

Any help very gratefully received.

Thanks...

oldestnewest

    You may also like...